A solution of one problem of complex integration
Main Article Content
Abstract
In this paper the following identity
(√π+∫i0e−1/t2dt)e−1=i(1−211+221⋅3−231⋅3⋅5…)
is proved, where the integration is done over a curve with tangent vector at 0 toward the positive part of x-axis.
Article Details
How to Cite
Tomovski, Z., & Trencevski, K. (2002). A solution of one problem of complex integration. Tamkang Journal of Mathematics, 33(2), 103–108. https://doi.org/10.5556/j.tkjm.33.2002.289
Issue
Section
Papers